# SDR CALA2025062005759

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 64,312 hours, 26,949 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WITH A/P A ENGAGED CLIMBING PASSING FL290 AIRCAFT OSCILATING IN PITCH AXIS AGRESSIVELY CREW REPORTED WITH A/P A DISENGAGED PITCH MOVEMENT STILL EXTREMELY STIFF, LATERAL MOVEMENT NORMAL LOCKING FOR MX FERRY
